In this paper some properties of continuous representable linear functionals on a quasi $*$-algebra are investigated. Moreover we give properties of operators acting on a Hilbert algebra, whose role will reveal to be crucial for proving a Radon-Nikodym type theorem for positive linear functionals.

Triolo, S., & La Russa, C. (2013). Radon Nikodym theorem in quasi $*$-algebras. JOURNAL OF OPERATOR THEORY, Volume 69, Issue 2,(Volume 69, Issue 2), 423-433 [10.7900/jot.2011jan07.1950].

Radon Nikodym theorem in quasi $*$-algebras

TRIOLO, Salvatore;LA RUSSA, Caterina
2013

Abstract

In this paper some properties of continuous representable linear functionals on a quasi $*$-algebra are investigated. Moreover we give properties of operators acting on a Hilbert algebra, whose role will reveal to be crucial for proving a Radon-Nikodym type theorem for positive linear functionals.
Settore MAT/05 - Analisi Matematica
http://www.theta.ro/jot/archive/2013-069-002/index_2013-069-002.html
Triolo, S., & La Russa, C. (2013). Radon Nikodym theorem in quasi $*$-algebras. JOURNAL OF OPERATOR THEORY, Volume 69, Issue 2,(Volume 69, Issue 2), 423-433 [10.7900/jot.2011jan07.1950].
File in questo prodotto:
File Dimensione Formato  
Triolo la russa.pdf

non disponibili

Dimensione 189.84 kB
Formato Adobe PDF
189.84 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/72143
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 11
  • ???jsp.display-item.citation.isi??? 9
social impact